# SDR ASAA2019063029876

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,735 hours, 4,723 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FAN BLADE SPACERS #10, #13, #14, #17 DISBONDED REF TC 78472010. GROUNDED - YES. REPLACED FAN BLADE SPACERS AT #10, #13, #14, #17 PER T/C 78472010 SUBTASK 839-046.
